Accueil

A. Jonathan SHAW

Publications de l'auteur

Article

Phylogeny and classification of Lejeuneaceae subtribe Cheilolejeuneinae (Marchantiophyta) based on nuclear and plastid molecular markers

YE W., GRADSTEIN R., SHAW A. J., SHAW B., HO B.-C., SCHÄFER-VERWIMP A., PÓCS T., HEINRICHS J. & ZHU R.-L. 2015. — Phylogeny and classification of Lejeuneaceae subtribe Cheilolejeuneinae (Marchantiophyta) based on nuclear and plastid molecular markers. Cryptogamie, Bryologie 36 (4): 313-333. https://doi.org/10.7872/cryb/v36.iss4.2015.313

Lire la suite